# SDR 0202726311

- Difficulty date: August 14, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 15,863 hours, 1,944 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Burned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, SMOKE EMITTED FROM THE NR 3 GALLEY COFFEEMAKER.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  FOUND WIRE BURNT AT BOTTOM OF COFFEEMAKER.  REPLACED THE COFFEEMAKER.  OPERATIONAL CHECK GOOD.
